# SDR ASAA2015082512907

- Difficulty date: August 25, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,154 hours, 7,547 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE PRIOR TO DEPARTURE.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED, NORMAL OPS RESTORED.
